# SDR TSAA9553025

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806AL
- Make and model: Boeing 737-2S2C
- Aircraft serial: 21927
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 941
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, FOUND FUSELAGE SKIN CRACKED AT BS 941 S24L.  HFEC CONFIRMED CRACK LENGTH 2.9375 INCH (CRACK PARALLEL WITH STRINGER).  REPAIRED PER SRM 53-30-3.  ACFT RETURNED TO SERVICE.  (W)
